Metrowest Conservation Alliance 2019 Fall Meeting

Make plans to attend the Metrowest Conservation Alliance's (MCA's) 2019 Fall Meeting:

DATE AND TIME

Monday November 25, 2019
3:00 to 5:00 pm

Parish Hall of the Congregational Church
330 King Street 
Littleton, MA

Register Now!

Guest Speaker

Bob O’Connor, Director of the Division of Conservation Services for the Massachusetts Executive Office of Energy and Environmental Affairs

AGENDA

1. Resilient Lands Initiative (3:00-3:50 pm): Join Bob O’Connor, Director of the Division of Conservation Services for Mass. EOEEA, for a discussion about the Resilient Lands Initiative.

The Resilient Lands Initiative is a partnership between state agencies, non-profit organizations, municipalities, landowners, and the residents of a diversity of communities in pursuit of land conservation that reduces our vulnerability to climate change and builds resilience in our natural communities. The Resilient Land Initiative seeks to accomplish these objectives by prioritizing land conservation that addresses the following areas: farms, forests, wildlife habitat, outdoor recreation, water supply protection, and more. Bob O’Connor, Director of the Division of Conservation Services, Mass. Executive Office of Energy and Environmental Affairs (EOEEA), 30 minutes followed by 20 minutes of Q&A

2. Native Pollinator Task Force (3:50-4:00 pm): Learn about the recently formed Native Pollinator Task Force and their plan to establish 30,000 acres of pollinator habitat in the Metrowest Conservation Alliance region. Freddie Gillespie, Native Pollinator Task Force and MCA Advisory Committee, 10 minutes.

3. Land Trust Governance and Administration Working Group (4:00-4:10 pm): Learn about the results of the Land Trust Governance and Administration Working Group’s insurance survey and their evaluation of the best and most cost-effective insurance options for land trusts. Speaker TBD, 10 minutes.

4. Member Survey Results (4:10-4:25 pm): Hear about the results of interviews conducted with 6 MCA land trusts and 7 MCA municipal departments about their strengths and weaknesses and how this can help the MCA serve its partners better Jonathan Moore, Sudbury Valley Trustees/Metrowest Conservation Alliance Coordinator and Sara Amish, Sudbury Valley Trustees/AmeriCorps, 15 minutes

5. Dark Skies Initiative (4:25-4:30 pm): Hear a brief update on the Dark Skies Initiative. The initiative began following an enthusiastic open discussion at the MCA’s Spring 2019 meeting. Sara Amish, Sudbury Valley Trustees/AmeriCorps, 5 minutes.

6. Open Forum (4:30-5:00 pm): Metrowest Conservation Alliance partners can discuss conservation and stewardship topics of interest to them in this open forum. 30 minutes​.

Register Now!

Questions? Contact MCA Coordinator Jonathan Moore at 978-505-7450 or [email protected].

MCA programs are supported by SVT.